期刊文章详细信息
非线性抛物方程的时空有限元方法的误差估计
THE ERROR ESTIMATE FOR THE SPACE TIME FINITE ELEMENT METHOD FOR NONLINEAR PARABOLIC PROBLEMS
文献类型:期刊文章
机构地区:[1]内蒙古大学理工学院数学系
基 金:国家自然科学基金天元数学基金资助(A0324652)内蒙古自然科学基金(200308020101)内大校基金资助项目.
年 份:2005
卷 号:27
期 号:1
起止页码:34-45
语 种:中文
收录情况:AJ、BDHX、BDHX2004、CSCD、CSCD2011_2012、JST、MR、ZGKJHX、ZMATH、核心刊
摘 要:The space time adaptive finite element method,continuous in space but discontinuous in time for nonlinear parabolic problems is discussed.The approach is based on a combination of finite element and finite difference techniques using the properties of Lagrange interpolating polynomials on the Radau points.We ignored the restrictions of the space-time meshes which is needed in other conventional methods.Basic error estimates in L^∞(L^2) norm are obtained.
关 键 词:非线性抛物方程 时空有限元 误差
分 类 号:O24]
参考文献:
正在载入数据...
二级参考文献:
正在载入数据...
耦合文献:
正在载入数据...
引证文献:
正在载入数据...
二级引证文献:
正在载入数据...
同被引文献:
正在载入数据...